# SDR CALA2016022900134

- Difficulty date: February 29, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 100,740 hours, 15,667 cycles
- Engine: Pwa PW4060
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 8198021
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CREW REPORTS SURGE ON RT ENG, FLAGGING SDR DUE TO RETURN TO FIELD.  SVA FAILED IN CLOSED POSITION.  R & R NR 2 ENG VARIABLE STATOR VANE ACTUATOR.  BORESCOPE COMPLETED WITH NO DAMAGE FOUND.
